# SDR DALA2023092107777

- Difficulty date: September 16, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 96,104 hours, 43,138 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L SLIDE LIGHT INOPERATIVE.   T/S FOUND BAD GROUND AT LIGHT. WIRING CKS GOOD. R/R BOTH PROX SWITCHES PER B757 AMM 25-66. OPS CKS GOOD.
